# SDR DL72L002251

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Aircraft time: 70,831 hours, 47,526 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: 4816R18101S
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WORKING MCO - REFUEL PANEL QTY INDICATORS INOP.  FOUND CANNON PLUG TIED BACK AND CAPPED D1756 SHORTED AND BURNED.  REMOVED CONNECTOR AND TERMINATED WIRES AND TIED BACK HARNESS.
